# SDR 2006FA0000596

- Difficulty date: June 7, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: CFBLJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45270
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6632201000005
- Part serial: EFS334
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, TECH DISCOVERED LEAKING NLG ACTUATOR.  FACILITY GAINED ACCESS, REMOVED AND REINSTALLED THE ACTUATOR WITH A REPAIRED UNIT AND RETURNED THE AC TO SERVIC.  DURING ATTEMPT TO BEGAN NORMAL TOWING OPERATIONS TO POSITION THE AIRCRAFT FOR DEPARTURE, NLG BEGAN TO RETRACT.  IMMEDIATELY CEASED THE TOWING OPERATION AND WERE ABLE TO PLACE A JACK UNDERNEATH THE AIRCRAFT TO SUPPORT IT AND PREVENT ANY DAMAGE.  WITH LANDING GEAR FULLY EXTENDED AN INTEGRAL MECHANISM HOLDS THE ACTUATOR DOWN AND LOCKED UNTIL HYDRAULIC PRESSURE IS APPLIED.  SUSPECT FAILURE OF INTEGRAL LOCKING MECHANISM.  (K)
